# SDR DALA2021081904841

- Difficulty date: August 15, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 68,850 hours, 25,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 DOOR 1L SLIDE LIGHT IS STILL "ON" WHEN THE DOOR IS DISARMED. CORRECTIVE ACTION: RMVD GIRT BAR & DOOR INDICATION POWER,OPENED DOOR TO T/S. WHEN DOOR WAS CLOSED AND POWER REAPPLIED DOOR 1L SLIDE LIGHT OPER NML. OPER. 5 TIMES-ALL CK NML. REF. B-757 WDM 25-66 AND AMM 25-66. (8004640)
